Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

I have been taking IVF-C injections from the 3rd week to the 12th week of pregnancy and now feel no pain in my lower tummy. Is my baby safe ?

Um 28 years old, 5.1, 60 kgs is ma weight.. N now um 6 weeks pregnant and I have a history of miscarriage in last december and also um suffering wid PCOS.. N ma doc prescribed me a single dosage of loprin, glucophage, folic acid and duphaston.. And she also gave me an injection of IVF-C and continue taking it after completion of 2 weeks till 12 weeks are completed.. Problem is that um not feeling any pain since 2 weeks in ma lower tummy.. Is my baby safe?
Asked On : Mon, 25 Jul 2011
Answers:  1 Views:  1610
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for query,
as you had miscarriage before you should remain alert.
Go for ultra sound and know the health of your baby.
Take rest,have light and nourishing diet.
ok and bye.
Answered: Mon, 25 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor